# SDR AUS20020980

- Difficulty date: August 9, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Amd FALCON200
- Engine: Garrtt ATF36A4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Screw
- Part number: C494004X8
- Condition: Misinstalled
- Location: Mlg Actuator
- Component: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR HAD EXCESSIVE INTERNAL END PLAY. INVESTIGATION FOUND THAT THE THREADED RING HAD WORKED LOOSE.  THE REASON FOR THE RING WORKING LOOSE WAS THE SET SCREW WAS NOT CORRECTLY LOCKED IN PLACE DUE TO BECOMING THREAD-BOUND BEFORE LOCKING THE RING.
